Alert archive / Minnesota / River Flood Warnings in 2015
River Flood Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 22, 2015, 7:32 AM CDT for Mower County, Minnesota. It took effect at Jun 22, 2015, 12:26 PM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 7:32 AM CDT (12:32 UTC)
- In effect from
- Jun 22, 2015, 12:26 PM CDT
- Expired
- Jun 23, 2015, 5:45 PM CDT
- In force
- 29 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mower County, MN
The radar
The La Crosse radar (KARX), 137 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dobbins Creek near Austin (DOBM5).
- Action stage
- 9 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05455970, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
917 WGUS43 KARX 221232 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 732 AM CDT MON JUN 22 2015 ...Recent heavy rainfall has caused flooding on the Dobbins Creek near Austin... River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, & including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230032- /O.NEW.KARX.FL.W.0001.150622T1726Z-150623T2245Z/ /DOBM5.1.ER.150622T1726Z.150622T2100Z.150623T0445Z.NO/ 732 AM CDT MON JUN 22 2015 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Dobbins Creek At Austin 2NE. * from this afternoon to Tuesday afternoon. * At 6:30 AM Monday the stage was 7.7 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 13.0 feet by today.the river will fall below flood stage by this evening. && LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279 $$
3 follow-up statements
919 WGUS83 KARX 222029 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 329 PM CDT MON JUN 22 2015 Local rainfall of 2 to 3 inches this morning has caused rapid rises on area rivers, streams and creeks. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-231129- /O.CON.KARX.FL.W.0001.000000T0000Z-150623T2245Z/ /DOBM5.1.ER.150622T1825Z.150622T2100Z.150623T0445Z.NO/ 329 PM CDT MON JUN 22 2015 The Flood Warning continues for The Dobbins Creek At Austin 2NE. * until Tuesday afternoon...Or until the warning is cancelled. * At 2:30 PM Monday the stage was 11.8 feet. * Flood stage is 11.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 13.0 feet by today. The river will fall below flood stage this evening. && LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279 $$ MNC099-231129- /O.EXT.KARX.FL.W.0002.150622T2327Z-150625T0142Z/ /TRCM5.1.ER.150622T2327Z.150623T1200Z.150624T0742Z.NO/ 329 PM CDT MON JUN 22 2015 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Wednesday evening...Or until the warning is cancelled. * At 2:30 PM Monday the stage was 9.1 feet. * Flood stage is 10.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 11.5 feet by Tuesday morning. The river will fall below flood stage by Wednesday morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ db
708 WGUS83 KARX 222251 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 551 PM CDT MON JUN 22 2015 .flooding continues on the cedar river basin... rainfall from this morning continues to cause flooding on the cedar river and its tributaries. dobbins creek has now crested and is forecast to continue to fall below flood stage this evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! && IAC067-231351- /O.CON.KARX.FL.W.0003.150623T1125Z-150625T1400Z/ /CCYI4.2.ER.150623T1125Z.150624T0000Z.150624T2000Z.NO/ 551 PM CDT MON JUN 22 2015 The Flood Warning continues for The Cedar River At Charles City. * from Tuesday morning to Thursday morning...Or until the warning is cancelled. * At 5:30 PM Monday the stage was 5.0 feet. * Flood stage is 12.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 15.5 feet by Tuesday evening. The river will fall below flood stage by Wednesday. * Impact...At 15.0 feet...Leland Avenue floods and flooding on Park Drive is likely. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-231351- /O.EXT.KARX.FL.W.0001.000000T0000Z-150623T1640Z/ /DOBM5.1.ER.150622T1825Z.150622T2030Z.150622T2240Z.NO/ 551 PM CDT MON JUN 22 2015 The Flood Warning continues for The Dobbins Creek At Austin 2NE. * until Tuesday morning...Or until the warning is cancelled. * At 5:30 PM Monday the stage was 11.6 feet. * Flood stage is 11.5 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage this evening. && LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279 $$ MNC099-231351- /O.EXT.KARX.FL.W.0002.150622T2341Z-150625T0142Z/ /TRCM5.1.ER.150622T2341Z.150623T1200Z.150624T0742Z.NO/ 551 PM CDT MON JUN 22 2015 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Wednesday evening...Or until the warning is cancelled. * At 5:30 PM Monday the stage was 9.7 feet. * Flood stage is 10.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 11.5 feet by Tuesday morning. The river will fall below flood stage by Wednesday morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
829 WGUS83 KARX 230207 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 907 PM CDT MON JUN 22 2015 .Flooding Continues On The Cedar River Basin... Rainfall from this morning continues to cause flooding on parts of the Cedar river and its tributaries. Dobbins Creek has now fallen below flood stage and the warning is canceled there. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! && IAC067-231707- /O.EXT.KARX.FL.W.0003.150623T1042Z-150625T1120Z/ /CCYI4.2.ER.150623T1042Z.150623T1800Z.150624T1720Z.NO/ 907 PM CDT MON JUN 22 2015 The Flood Warning continues for The Cedar River At Charles City. * from late tonight to Thursday morning...Or until the warning is cancelled. * At 8:30 PM Monday the stage was 6.3 feet. * Flood stage is 12.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 15.0 feet by Tuesday. The river will fall below flood stage by Wednesday. * Impact...At 15.0 feet...Leland Avenue floods and flooding on Park Drive is likely. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-230237- /O.CAN.KARX.FL.W.0001.000000T0000Z-150623T1640Z/ /DOBM5.1.ER.150622T1825Z.150622T2030Z.150622T2320Z.NO/ 907 PM CDT MON JUN 22 2015 The Flood Warning is cancelled for The Dobbins Creek At Austin 2NE. * At 8:30 PM Monday the stage was 10.9 feet. * Flood stage is 11.5 feet. * Fell below flood stage at 6:20 PM Monday. * Forecast...The river will continue to fall to M feet by . $$ MNC099-231707- /O.EXT.KARX.FL.W.0002.000000T0000Z-150624T1800Z/ /TRCM5.1.ER.150623T0332Z.150623T1200Z.150624T0000Z.NO/ 907 PM CDT MON JUN 22 2015 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Wednesday afternoon...Or until the warning is cancelled. * At 8:30 PM Monday the stage was 10.2 feet. * Flood stage is 10.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 11.0 feet by Tuesday morning. The river will fall below flood stage by Tuesday evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:40 AM CDT, 52 minutes earlier.
Area forecast discussion, Jun 22, 6:40 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 640 AM CDT MON JUN 22 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 259 AM CDT MON JUN 22 2015 ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND 12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM... EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR COUNTIES COULD BE ADDED. IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY... THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 259 AM CDT MON JUN 22 2015 HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 640 AM CDT MON JUN 22 2015 MAIN TAF CONCERNS IS COMPLEX OF SHOWERS AND THUNDERSTORMS TO MOVE INTO THE RST/LSE TAF SITES THIS MORNING. COMPLEX OF SHOWERS AND THUNDERSTORMS OVER CENTRAL SOUTHERN MINNESOTA WILL QUICKLY MOVE EAST ACROSS THE TAF SITES THIS MORNING. WITH THE SHOWERS AND THUNDERSTORMS EXPECT MVFR AND POTENTIAL IFR TO LIFR CONDITIONS AT BOTH RST/LSE TAF SITES. THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO GUSTS UP TO 35 TO 45 KNOTS AT THE TAF SITES. BEHIND THE BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS...A TIGHT PRESSURE GRADIENT IS PRODUCING WIND GUST OF 40 TO 45 KNOTS OVER SOUTHWEST MINNESOTA. THERE IS POTENTIAL WIND GUSTS OF 35 TO 40 KNOTS WILL CONTINUE TO AROUND 16Z. HAVE EXTENDED THE TEMPO GROUP TO 16Z TO ACCOUNT FOR THESE POTENTIAL WIND GUST BEHIND THE LINE OF SHOWERS/THUNDERSTORMS. WINDS MIXING DOWN ALOFT ARE EXPECTED TO PRODUCE 25 TO 30 KNOT WIND GUST BEHIND COLD FRONT AFTER 19Z TODAY AND CONTINUE INTO THE EARLY EVENING HOURS AT BOTH RST/LSE TAF SITES. HIGH PRESSURE BUILDS INTO WESTERN MINNESOTA BY 06Z TUESDAY AND PROVIDE VFR CONDITIONS AT BOTH RST/LSE TAF SITES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...MW LONG TERM...MW AVIATION...DTJ
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 420 AM CDT MON JUN 22 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231030- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 420 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS... AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID- DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE... ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
In the hours before
Special weather statement, Jun 22, 5:15 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 515 AM CDT MON JUN 22 2015 MNZ086-087-094-095-221100- OLMSTED-FILLMORE-DODGE-MOWER- 515 AM CDT MON JUN 22 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOWER...DODGE... FILLMORE...AND OLMSTED COUNTIES... AT 513 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR BLOOMING PRAIRIE TO NEAR AUSTIN...AND MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY DOWNPOURS. THESE STORMS WILL BE NEAR... BROWNSDALE AND ROSE CREEK AROUND 520 AM CDT. HAYFIELD AND ADAMS AROUND 530 AM CDT. LE ROY AROUND 545 AM CDT. GRAND MEADOW AROUND 550 AM CDT. BYRON AROUND 555 AM CDT. STEWARTVILLE AROUND 600 AM CDT. HEAVY DOWNPOURS ARE ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. A LARGER COMPLEX OF STORMS IS ALSO APPROACHING FROM THE WEST AT SPEEDS OF NEARLY 70 MPH. THESE STORMS WILL ARRIVE IN THE AREA BETWEEN 630 AND 7 AM. STRONG WINDS ARE EXPECTED WITH THOSE STORMS. LAT...LON 4396 9305 4407 9244 4351 9244 4350 9305 TIME...MOT...LOC 1013Z 255DEG 26KT 4383 9299 4354 9286 MW
Special weather statement, Jun 22, 6:04 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 AM CDT MON JUN 22 2015
IAZ008>010-018-019-MNZ086-087-094-095-221200-
FLOYD-WINNESHIEK-MITCHELL-HOWARD-CHICKASAW-OLMSTED-FILLMORE-DODGE-
MOWER-
604 AM CDT MON JUN 22 2015
...STRONG TO SEVERE THUNDERSTORMS WILL IMPACT SOUTHEAST MINNESOTA AND NORTHEAST
IOWA EARLY THIS MORNING...
CLUSTERS OF STORMS ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA WILL BRING
ROUNDS OF HEAVY RAIN...HAIL...FREQUENT LIGHTNING AND STRONG WINDS AT TIMES THIS
MORNING. A LINE OF STRONGER STORMS WILL FOLLOW THAT...BETWEEN 7AM AND 9AM...
THAT COULD PRODUCE WIND DAMAGE SO REMAIN ALERT FOR WARNINGS AND SEVERE WEATHER.
BE CAREFUL NEAR TREES AND POWER LINES THIS MORNING...ESPECIALLY AS THE STRONGER
WINDS MOVE IN.
LAT...LON 4420 9304 4420 9269 4415 9268 4419 9268
4420 9233 4411 9232 4410 9208 4386 9208
4385 9230 4384 9173 4350 9173 4350 9161
4308 9161 4308 9208 4291 9208 4291 9303
TIME...MOT...LOC 1102Z 269DEG 49KT 4399 9300 4309 9299
SHEALocal storm report, Jun 22, 6:35 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
635 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM HAIL ELKADER 42.86N 91.40W
06/22/2015 E1.00 INCH CLAYTON IA PUBLIC
&&
RLBLocal storm report, Jun 22, 6:46 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
646 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 2 SW AUSTIN 43.65N 93.00W
06/22/2015 E2.21 INCH MOWER MN NWS EMPLOYEE
&&
RLBLocal storm report, Jun 22, 6:48 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM HAIL 1 N CRESCO 43.38N 92.12W
06/22/2015 E1.25 INCH HOWARD IA PUBLIC
&&
RLBLocal storm report, Jun 22, 7:28 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM HAIL PRAIRIE DU CHIEN 43.04N 91.14W
06/22/2015 E0.75 INCH CRAWFORD WI PUBLIC
PUBLIC REPORTED DIME SIZE HAIL IN THE CITY OF PRAIRIE DU
CHIEN VIA BROADCAST MEDIA
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:38 AM CDT | Special Weather Statement | ARX | Mower | 37 min |
| Jun 22, 5:15 AM CDT | Special Weather Statement | ARX | Mower | 45 min |
| Jun 22, 5:49 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 56 min |
| Jun 22, 6:04 AM CDT | Special Weather Statement | ARX | Dodge, Fillmore, Mower, Olmsted | 56 min |
| Jun 22, 6:28 AM CDT | Flash Flood Warning | ARX | Mower | 4 hr |
| Jun 22, 6:42 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 50 min |
| Jun 22, 7:58 AM CDT | Wind Advisory | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha | 3 hr |
| Jun 22, 8:08 AM CDT | River Flood Warning | ARX | Mower | 61 hr |
Nearby
River Flood Warnings in Minnesota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.